# SDR DBCA2018020200001

- Difficulty date: February 2, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N265CM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 05600521
- Aircraft time: 5,877 hours, 5,572 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Tube
- Part number: 55421029
- Condition: Broken
- Location: Nlg Door
- Part time: 5,877 hours, 5,572 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  NOTED THE NOSE GEAR DOORS WAS SAGGING.   FURTHER INSPECTION FOUND TORQUE TUBE WELD ASSY BROKEN AT THE WELD.   REPLACED TORQUE TUBE WITH NEW.
